Prayer needed

This is going to be short and lacking much detail.

I started having contractions Thursday 6 am. I received the max dose of injection meds to stop them. They didn’t stop 100% Around 2 the started me on an IV med called magnesium sulfate. This med stopped the contractions. But it has wicked side effects. I’m sore all over head feels so hot I have to keep ice on my eyes. Sensitive to light and sound. I’m very nauseous and week. I feel like I’m being poisoned.

They will slowly taper me off this med as long as the contractions stop and I’m stabile.

Taryn is fine. I’m not dilating any more than what I have been at for weeks.

Please pray for how I feel and that this too will pass and I can go back to laying around with out this med.

Also, please no visitors right now I’m just not feeling well enough.

Advertisements

One Reply to “Prayer needed”

  1. Aww nellie I am soo sooo sorry……youre doing great….stay strong!!!!!!!!! WE LOVE YOU!!!!

    Like

Comments are closed.